# SDR COMA9810100

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 38E966A
- Condition: Leaking
- Location: Lt Eng De-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND BLEED AIR DUCT LEAK WARNING DURING FLIGHT.  REPLACED LEAKING DE-ICE PRESSURE REGULATOR VALVE.
